Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can birth control pill delay periods ?

can birthcontrol cause u to have a late period 4 months after stopping it negative preg test and 10 days late for period
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

The birth control do not cause delayed periods after stopping it for 4 months.

The delay might be due to other causes like ill health,Anaemia etc..if there is no obvious problem,you should repeat the preg. test after 5 days.If you get a period ,observe it for a couple of months,&
if the irregularity persists you should go for a Gynac's advice.

Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor